# SDR UALA2012071203754

- Difficulty date: July 11, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 72,693 hours, 27,507 cycles
- Engine: Pwa PW2037
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Line
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING OUT OF LEFT WING DRY BAY.  FOUND LEFT WING DRY BAY RUNNING LEAK WHEN ENGINE MANIFOLD IS PRESSURIZED.  NEEDS TANK ENTRY.  NEW LINE IN HAND.  LINE INSTALLED.
